# SDR AWXA960204

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGAPW
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 708
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3802 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CRACK ON LONGITUDINAL FLOOR BEAM BS 708, BL 07, WL 202.  REMOVED FASTENERS AND CUT DAMAGED SEALANT FROM LONGITUDINAL BEAM.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-40-02.  (M)
